# SDR QXEA2016010800112

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 12,219 hours, 12,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P510840
- Condition: Contaminated
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT AIR SMELLS LIKE DIRTY SOCKS ON CLIMBOUT.  RAN APU WITH HEAT & RECIRCULATION FAN  NOTICED ODOR.  THEN RAN NR 2 ENGINE WITH BLEED AND HEAT AND RECIRCULATION FAN  NOTICED ODOR.  R & R RECIRCULATION FILTER IAW AMM TASK 21-22-22-000-801 AND 21-22-22-400-801.  RAN RECIRCULATION FAN AND APU BLEED AIR.  NO ABNORMAL ODORS NOTED IN CABIN OR FLIGHT DECK.  GROUND RAN BOTH ENGINES WITH NR 1 AND NR 2 BLEED SELECTED TO ON.  NO ABNORMAL ODORS NOTED.
